# SDR TAOA049714

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6530 - DCA-LGA - RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECKS NORMAL IAW 33-50.  (M)
